Congestion Models And Weighted Bayesian Potential Games
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 42 (1997)
Issue (Month): 2 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/11238/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- John C. Harsanyi & Reinhard Selten, 1988. "A General Theory of Equilibrium Selection in Games," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262582384, March.
- Hans Carlsson & Eric van Damme, 1993.
"Global Games and Equilibrium Selection,"
Levine's Working Paper Archive
122247000000001088, David K. Levine.
- Carlsson, H. & van Damme, E.E.C., 1993. "Global games and equilibrium selection," Other publications TiSEM 49a54f00-dcec-4fc1-9488-4, Tilburg University, School of Economics and Management.
- Carlsson, H. & van Damme, E.E.C., 1990. "Global games and equilibrium selection," Discussion Paper 1990-52, Tilburg University, Center for Economic Research.
- Carlsson, H. & Van Damme, E., 1990. "Global Games And Equilibrium Selection," Papers 9052, Tilburg - Center for Economic Research.
- Peleg, B. & Potters, J.A.M. & Tijs, S.H., 1996.
"Minimality of consistent solutions for strategic games, in particular for potential games,"
Other publications TiSEM
159e2ef3-4411-4900-9bf1-b, Tilburg University, School of Economics and Management.
- Peleg, Bezalel & Potters, Jos A M & Tijs, Stef H, 1996. "Minimality of Consistent Solutions for Strategic Games, in Particular for Potential Games," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(1), pages 81-93, January.
- van Heumen, R.W.J. & Peleg, B. & Tijs, S.H. & Borm, P.E.M., 1994.
"Axiomatic characterizations of solutions for Bayesian games,"
FEW 680, Tilburg University, School of Economics and Management.
- van Heumen, R. & Peleg, B. & Tijs, S.H. & Borm, P.E.M., 1996. "Axiomatic characterizations of solutions for Bayesian games," Other publications TiSEM 6cc729cb-f5e8-496a-a365-3, Tilburg University, School of Economics and Management.
When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:42:y:1997:i:2:p:193-206. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.